# SDR 9605759991

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8957E
- Make and model: Doug DC-9-32
- Aircraft serial: 47215
- Engine: Pwa JT8D7
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO MCI, NR 2 ENGINE OIL FILTER CLOG WARNING LIGHT ILLUMINATED.  THE ENGINE WAS REDUCED TO IDLE THRUST AND THE FLIGHT CONTINUED AS SCHEDULED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE OIL FILTER AND OIL FILTER PRESSURE DIFFERENTIAL SWITCH.  SYSTEM OPERATION CHECKED NORMAL ON SUBSEQUENT RUN-UP.
